Ruin probabilities for a regenerative Poisson gap generated risk process
AbstractA risk process with constant premium rate $c$ and Poisson arrivals of claims is considered. A threshold $r$ is defined for claim interarrival times, such that if $k$ consecutive interarrival times are larger than $r$, then the next claim has distribution $G$. Otherwise, the claim size distribution is $F$. Asymptotic expressions for the infinite horizon ruin probabilities are given for both light- and the heavy-tailed cases. A basic observation is that the process regenerates at each $G$-claim. Also an approach via Markov additive processes is outlined, and heuristics are given for the distribution of the time to ruin.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by HAL in its series Post-Print with number hal-00569254.
Date of creation: 2011
Date of revision:
Publication status: Published, European Actuarial Journal, 2011, 1, 1, 3-22
Note: View the original document on HAL open archive server: http://hal.archives-ouvertes.fr/hal-00569254/en/
Contact details of provider:
Web page: http://hal.archives-ouvertes.fr/
Ruin theory ; Subexponential distribution ; Large deviations ; Markov additive process ; Finite horizon ruin;
This paper has been announced in the following NEP Reports:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Albrecher, Hansjorg & Boxma, Onno J., 2004. "A ruin model with dependence between claim sizes and claim intervals," Insurance: Mathematics and Economics, Elsevier, vol. 35(2), pages 245-254, October.
- Romain Biard & Claude Lefèvre & Stéphane Loisel & Haikady Nagaraja, 2011. "Asymptotic Finite-Time Ruin Probabilities for a Class of Path-Dependent Heavy-Tailed Claim Amounts Using Poisson Spacings," Post-Print hal-00409418, HAL.
- Dominik Kortschak & Stéphane Loisel & Pierre Ribereau, 2012. "Ruin problems with worsening risks or with infinite mean claims," Working Papers hal-00735843, HAL.
- Chen, Yiqing & Yuen, Kam C., 2012. "Precise large deviations of aggregate claims in a size-dependent renewal risk model," Insurance: Mathematics and Economics, Elsevier, vol. 51(2), pages 457-461.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (CCSD).
If references are entirely missing, you can add them using this form.